# SDR UALA2012102306090

- Difficulty date: October 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 38,084 hours, 15,494 cycles
- Engine: Iae V2522A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6773F010000
- Part serial: 304
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPV VALVE TEST FAILED.  REPLACED HP BLEED VALVE ACP.
